# SDR SWAA2013050715702

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 84,537 hours, 62,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W998593020
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY G4 EMERGENCY LIGHT INOP.  REPAIRED WIRE PER SWPM & MM.
